# SDR SWIA971548

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118B
- System (JASC): 6140 · Propeller Indication System
- Part: Np Prob
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER ONE NP GAUGE FLUCTUATED FROM 85 PERCENT NP TO 35 PERCENT NP IN CRUISE FLIGHT (BOTH DIGITAL AND ANALOG INDICATIONS).  NO OTHER ENGINE INSTRUMENTS WERE ABNORMAL.  RETURNED TO LAX.  REPLACED LEFT ENGINE NP PROBE AND NP INDICATOR.  OPS CHECKS GOOD.  RAN AT CRUISE POWER SETTING AND OPS CHECKS GOOD.
